California, 2015Flash Flooding in California, July 19, 2015
July 19, 2015 · NWS LOX · 3 events in 1 county or zone
The combination of monsoonal moisture moving up from Mexico as well as remnant moisture from Hurricane Dolores brought strong thunderstorms to Los Angeles county. The thunderstorms generated flash flooding as well as mud and debris flows across interior sections of Los Angeles county.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination of monsoonal moisture moving up from Mexico as well as remnant moisture from Hurricane Dolores brought strong thunderstorms to Los Angeles county. The thunderstorms generated flash flooding as well as mud and debris flows across interior sections of Los Angeles county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before the first event at Jul 19, 3:50 PM PST, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 19, 3:50 PM PST, 1 hour 16 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
450 PM PDT SUN JUL 19 2015
...UPDATED AVIATION DISCUSSION...
.SYNOPSIS...
MOISTURE FROM TROPICAL STORM DOLORES WILL BRING WARM AND HUMID
CONDITIONS TO THE AREA THROUGH MONDAY...ALONG WITH PLENTY OF CLOUDS
AND SCATTERED THUNDERSTORMS AT TIMES. LESS HUMID CONDITIONS WILL
RETURN BY MID WEEK AS THE TROPICAL AIRMASS MOVES EAST...WITH
TEMPERATURES NEAR SEASONAL NORMS THROUGH THE END OF THE WEEK.
&&
.SHORT TERM (TODAY-WED)...THERE CONTINUED TO BE SHOWERS AND
THUNDERSTORMS ACROSS SLO COUNTY THIS AFTERNOON. DOPPLER RADAR STORM
ESTIMATES HAVE SHOWN OVER 2.5 INCHES OF RAIN OVER PORTIONS OF SLO
COUNTY TODAY. AS FAR AS AREAS TO THE SOUTH...THUNDERSTORMS HAVE
DEVELOPED AS EXPECTED ACROSS THE LA/VTU/SBA COUNTY MTNS THIS
AFTERNOON. STORMS WERE MOVING BETWEEN 10 AND 20 MPH TO THE NORTH-
NORTHWEST FOR THE MOST PART. PRECIPITABLE WATERS ARE BETWEEN 1.75
AND 2 INCHES. THEREFORE...ANY THUNDERSTORM THAT DEVELOPS WILL BE
CAPABLE OF DUMPING HEAVY RAIN OVER THAT AREA. THE STEERING WINDS
WHICH ARE FROM THE SOUTH ARE NOT TOO FAST...THEREFORE FLASH FLOODING
WILL BE A THREAT TODAY...AND CONTINUE THROUGH MONDAY EVE. A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR THE MOUNTAINS OF LOS
ANGELES...VENTURA AND SANTA BARBARA COUNTIES. ALSO...THE COLBY AND
SPRINGS BURN AREAS ARE INCLUDED IN THE FLASH FLOOD WATCH.
SYNOPTICALLY...POST-TROPICAL STORM DOLORES WAS 350 MILES SSW OF LOS
ANGELES. THE MAIN CORE OF DOLORES WILL CONTINUE TO MOVE NORTH THEN
TURN SLIGHTLY TO THE NE AS IT REACHES THE SOCAL BIGHT LATER THIS
EVENING OR TONIGHT. THERE WILL BE PLENTY OF CLOUDS AND SCATTERED
SHOWERS OVER LA/VTU COUNTIES INITIALLY THIS EVENING...THEN SPREAD
NORTHWARD INTO SANTA BARBARA AND SAN LUIS OBISPO COUNTIES OVERNIGHT.
TODAY'S HIGH TEMPS OVER THE LA/VTU COAST AND VALLEYS WERE HIGHER
THAN YESTERDAY DUE TO MORE SUNSHINE...AND A WEAK OFFSHORE GRADIENT
THANKS TO DOLORES. DOWNTOWN LOS ANGELES HAS REACHED 90 DEGREES
TODAY...WHILE OTHER COASTAL CITIES LIKE SANTA BARBARA HAVE REACHED
86 SO FAR.
FOR MONDAY...THERE WILL CONTINUE TO BE ENOUGH LINGERING MID LEVEL
MOISTURE OVER SOUTHERN CALIFORNIA AND SOME MORNING CLEARING TO HELP
DESTABILIZE THE ATMOSPHERE ONCE AGAIN...WHILE AREAS N OF POINT
CONCEPTION SHOULD REMAIN MOSTLY CLOUDY MUCH OF THE DAY WITH PERIODS
OF RAIN WITH EMBEDDED THUNDERSTORMS. HIGH TEMPS SHOULD BE A BIT
COOLER TOMORROW WITH MORE CLOUD COVERAGE EXPECTED OVER THE METRO
AREAS. AS HAS BEEN THE CASE...IT IS DIFFICULT TO PIN-POINT WHERE AND
WHEN SHOWERS WILL DEVELOP. BEST CHANCES WILL BE IN THE AFTERNOON AND
EVENINGS ACROSS THE MOUNTAINS AND DESERT AREAS. BY MONDAY
NIGHT...THE REMNANTS OF DOLORES WILL HAVE MOVED INTO THE NORTHERN
PART OF CALIFORNIA THEN MOVE INTO NEVADA. THERE WILL CONTINUE TO BE
SOME LINGERING MOISTURE FOR AREAS N OF LOS ANGELES COUNTY ON
TUESDAY. HAVE TAKEN OUT POPS FOR THE LA COUNTY MTNS BUT HAVE LEFT
THEM FOR VTU/SBA COUNTY MTNS AS THERE WILL BE ENOUGH INSTABILITY TO
JUSTIFY A SLIGHT CHANCE FOR THUNDERSTORMS. MODEL SOUNDING OVER MT.
BALDY LOOKED PRETTY DRY...THEREFORE TOOK OUT TUE AFTERNOON POPS FOR
L.A. COUNTY MTNS. THERE WILL CONTINUE TO BE A BROAD UPPER TROUGH
OVER CALIFORNIA WHICH WILL HELP TO STRENGTHEN THE MORE STABLE
ONSHORE FLOW. EXPECT A RETURN OF NIGHT THROUGH MORNING LOW CLOUDS AT
LEAST BY TUESDAY NIGHT INTO WED MORNING WITH COOLER TEMPS EXPECTED
AT COASTAL AREAS...BUT SOME WARMING INLAND DUE TO LESS CLOUD COVER.
THE UPPER TROUGH DEEPENS FURTHER ON WEDNESDAY...WHICH SHOULD HELP
STRENGTHEN THE ONSHORE GRADIENT ALLOWING FOR COOLER TEMPS ALONG THE
COAST...AND A RETURN OF NIGHT THROUGH MORNING LOW CLOUDS FOR BUT
HIGHS INLAND WILL REMAIN IN THE MID 80S TO AROUND 90 IN WARMEST
LOCATIONS. THE WEATHER PATTERN WILL BE BACK TO A MORE NORMAL REGIME
BY WEDNESDAY. THERE WILL BE A FEW FLAT CU BUILDUPS IN THE
SLO/SBA/VTU COUNTY MTNS.
.LONG TERM (THU-SUN)...A BROAD UPPER TROUGH WILL PERSIST OVER THE
REGION THROUGH FRIDAY. AFTER THE UPPER TROUGH PUSHES EAST...AN
ELONGATED UPPER RIDGE FROM TEXAS AND AZ WILL NUDGE FARTHER WEST
UNDERCUTTING THE TROUGH. THIS WILL CAUSE TEMPS TO INCREASE AS
HEIGHTS AND THICKNESS LVLS WILL INCREASE. THE ONSHORE FLOW WILL NOT
BE AS STRONG AS WELL. EXPECT NEAR NORMAL TEMPS THU...WITH HIGHER
THAN NORMAL TEMPS INLAND FOR THE REMAINDER OF THE WEEK. THERE WILL
CONTINUE TO BE NIGHT THROUGH MORNING LOW CLOUDS ACROSS COAST AND
POSSIBLY COASTAL VALLEYS.
&&
.AVIATION...20/0000Z...
AT 1700Z THERE WAS NO MARINE LAYER AT KLAX
LOW TO MODERATE CONFIDENCE IN 00Z TAFS...CIGS AND VSBY OVERALL
EXPECTED TO BE VFR AS SHOWERS AND THUNDERSTORMS AFFECT THE REGION.
MVFR CONDITIONS ARE POSSIBLE AT TIMES AT MOST LOCATIONS BUT WITH A
CHANCE OF A LOWER VISIBILITY IN STRONGER SHOWERS. THE SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE BEST CHANCE OF
STRONGER SHOWERS AND THUNDERSTORMS WILL BE OVER THE
FOOTHILLS...MOUNTAINS AND DESERTS DURING THE AFTERNOON AND EVENING
HOURS TODAY AND MONDAY.
KLAX...LOW TO MODERATE CONFIDENCE IN 00Z TAF. TIMING OF SHRA AND
TSTMS IS UNCERTAIN. CIGS/VSBY MAY FALL TO MVFR OR LOWER IN HEAVIER
SHOWERS...MOST LIKELY THROUGH 06Z TONIGHT AND 18Z-00Z MONDAY.
KBUR...LOW TO MODERATE CONFIDENCE IN 00Z TAF. TIMING OF SHRA AND
TSTMS IS UNCERTAIN. CIGS/VSBY MAY FALL TO MVFR OR LOWER IN HEAVIER
SHOWERS...MOST LIKELY THROUGH 06Z TONIGHT AND 18Z-00Z MONDAY.
&&
.MARINE...19/200 PM
SMALL CRAFT ADVISORY CONDITIONS ARE NOT EXPECTED THROUGH WEDNESDAY
MORNING. THERE IS A CHANCE SMALL CRAFT ADVISORY CONDITIONS WILL
DEVELOP FROM SAN NICOLAS ISLAND TO POINT SAL AND FROM POINT SAL TO
PIEDRAS BLANCAS 10-60 NM AS NORTHWEST WINDS INCREASE WEDNESDAY
AFTERNOON AND AGAIN THURSDAY AFTERNOON. OTHERWISE THE REMNANT LOW
FROM DOLORES IS EXPECT TO BE LOCATED 70 NM W OF SAN NICOLAS ISLAND
BY MONDAY EVENING WITH GUSTS TO 25 KT. SWELLS ORIGINATING FROM THE
LOW CENTER FROM REMNANTS OF DOLORES WITHIN GALE FORCE WINDS OFF
CENTRAL BAJA EARLY THIS MORNING ARE EXPECTED TO ARRIVE TONIGHT. THE
SWELL WILL REMAIN BELOW SCA CONDITIONS BUT WILL LIKELY CREATE EXTRA
CURRENTS AND SURGING TONIGHT THROUGH MONDAY.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH (SEE LAXFFALOX).
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).
BEACH HAZARDS STATEMENT (SEE LAXCFWLOX).
&&
PUBLIC...KAPLAN
MARINE...30
AVIATION...SMITH
SYNOPSIS...SWEET
WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jul 19, 5:30 AM PST, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
630 AM PDT SUN JUL 19 2015
CAZ034>041-044>046-051>054-059-087-088-547-548-201300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-19
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
630 AM PDT SUN JUL 19 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.
.DAY ONE... TODAY AND TONIGHT
THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION
TODAY AND TONIGHT. THERE IS A HIGH RISK OF RIP CURRENTS ON MOST AREA
BEACHES TONIGHT.
* FLASH FLOOD WATCH..........SEE WGUS66 KLOX - FFALOX FOR DETAILS *
* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *
* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *
* BEACH HAZARDS STATEMENT....SEE WHUS46 KLOX - CFWLOX FOR DETAILS *
.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY
THE REMNANTS OF TROPICAL STORM DOLORES WILL MOVE OVER THE REGION
MONDAY. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS MUCH
OF THE REGION MONDAY. SOME THUNDERSTORMS COULD BRING VERY HEAVY
RAINFALL AND FLASH FLOODING THERE IS THE POTENTIAL FOR HIGH SURF
MONDAY...ESPECIALLY ON SOUTH FACING BEACHES. THERE WILL BE A
HIGH RISK OF RIP CURRENTS ON MOST AREA BEACHES MONDAY.
* FLASH FLOOD WATCH..........SEE WGUS66 KLOX - FFALOX FOR DETAILS *
* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *
* BEACH HAZARDS STATEMENT....SEE WHUS46 KLOX - CFWLOX FOR DETAILS *
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
HALL/ASR
In the hours before
Special weather statement, Jul 19, 11:10 AM PST, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
1210 PM PDT SUN JUL 19 2015
CAZ034>037-051-052-192000-
SANTA BARBARA COUNTY CENTRAL COAST CA-SANTA YNEZ VALLEY CA-
SANTA BARBARA COUNTY MOUNTAINS CA-
SAN LUIS OBISPO COUNTY CENTRAL COAST CA-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS CA-
SAN LUIS OBISPO COUNTY MOUNTAINS CA-
1210 PM PDT SUN JUL 19 2015
..SIGNIFICANT WEATHER ADVISORY FOR NORTHERN AND CENTRAL SAN LUIS
OBISPO COUNTY UNTIL NOON...
AT 1200 PM PDT...DOPPLER RADAR CONTINUED TO SHOW A CLUSTER OF
THUNDERSTORMS IN NORTHWEST SANTA BARBARA COUNTY AND EASTERN SAN LUIS
OBISPO COUNTY...WITH NEW STORMS DEVELOPING BEHIND THE MAIN AREA OF
SHOWERS AND THUNDERSTORMS. THE GREATEST IMPACT FROM THESE STORMS
WILL OCCUR ALONG COASTAL AREAS FROM CAMBRIA SOUTHWARD TO PORT SAN
LUIS...INCLUDING MORRO BAY...CAYUCOS...AND LOS OSOS. THESE AREAS CAN
EXPECT FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND LOCAL WIND GUSTS
OVER 30 MPH. ANYONE ALONG THE BEACHES SHOULD TAKE SHELTER
IMMEDIATELY AS DEADLY CLOUD-TO-GROUND LIGHTNING COULD OCCUR ACROSS
THE ADVISORY AREA.
LOCATIONS IMPACTED INCLUDE... SAN LUIS OBISPO...PASO ROBLES...MORRO
BAY...PISMO BEACH...ATASCADERO... ARROYO GRANDE...CAMBRIA...POINT
PIEDRAS BLANCAS...SHELL BEACH... CAYUCOS...HEARST CASTLE...AVILA
BEACH...TEMPLETON...AND SANTA MARGARITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR THE WATER...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3579 12024 3533 12031 3490 12023 3476 12064
3477 12063 3486 12061 3490 12067 3505 12063
3515 12065 3518 12073 3516 12076 3521 12086
3525 12090 3535 12086 3543 12088 3546 12100
3564 12117 3567 12128 3579 12135 3580 12135
TIME...MOT...LOC 1900Z 240DEG 49KT 3518 12028
SUKUPSpecial weather statement, Jul 19, 3:31 PM PST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
431 PM PDT SUN JUL 19 2015
CAZ054-059-548-200100-
ANTELOPE VALLEY CA-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE CA-
LOS ANGELES COUNTY SAN GABRIEL VALLEY CA-
431 PM PDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LOS ANGELES COUNTY
UNTIL 600 PM PDT...
AT 425 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS
MOVING INTO EASTERN LOS ANGELES COUNTY...INCLUDING THE EASTERN PORTIONS OF
THE ANTELOPE VALLEY...SAN GABRIEL MOUNTAINS...AND SAN GABRIEL VALLEY. THESE
AREAS COULD SEE LOCAL WIND GUSTS OVER 40 MPH...BRIEF HEAVY DOWNPOURS WITH
ROADWAY FLOODING...SMALL HAIL...AND DANGEROUS CLOUD TO GROUND LIGHTING.
STORMS ARE MOVING TO THE WEST AT AROUND 10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE
15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3403 11773 3402 11777 3399 11780 3395 11779
3395 11797 3391 11798 3481 11786 3482 11767
3430 11765
TIME...MOT...LOC 2327Z 000DEG 0KT 3406 11784
GOMBERG/SUKUPSpecial weather statement, Jul 19, 4:00 PM PST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
500 PM PDT SUN JUL 19 2015
CAZ044-054-059-088-200100-
ANTELOPE VALLEY CA-SANTA CLARITA VALLEY CA-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE CA-
VENTURA COUNTY INTERIOR VALLEYS CA-
500 PM PDT SUN JUL 19 2015
...SPECIAL WEATHER STATEMENT...
AT 453 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ELIZABETH LAKE...OR 13 MILES SOUTHWEST OF LANCASTER...MOVING NORTH
AT 10 MPH. HALF INCH HAIL OR LARGER WILL BE POSSIBLE WITH THIS
STORM. IN ADDITION TO LARGE HAIL...FREQUENT LIGHTNING AND VERY HEAVY
RAIN IS LIKELY...ALONG WITH WIND GUSTS POSSIBLY GREATER THAN 50 MPH.
LOCATIONS IMPACTED INCLUDE...ELIZABETH LAKE...HIGHWAY 138 BETWEEN
QUAIL LAKE AND LANCASTER... AND THE POWERHOUSE BURN AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3444 11844 3445 11874 3478 11879 3476 11837
TIME...MOT...LOC 2353Z 240DEG 49KT 3462 11840
SUKUP/GOMBERG
Flash Flood, Los Angeles
- When
- July 19, 5:06 PM PST to 6:45 PM PST
- Where
- Los Angeles County, 6.09 mi NNE of Castaic to 7.16 mi NE of Castaic
- Cause
- Heavy Rain / Burn Area
- Reported by
- Law Enforcement
- Coordinates
- 34.579, -118.572
Strong thunderstorms developed near the burn scar of the Powerhouse Fire. Heavy rain from the thunderstorms generated significant mud and debris flows across Lake Hughes Road.
Flash Flood, Los Angeles
- When
- July 19, 5:32 PM PST to 7:00 PM PST
- Where
- Los Angeles County, 0.64 mi NNW of Palmdale to 1.96 mi WNW of Harold
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.588, -118.126
Strong thunderstorms developed across the Antelope Valley. Heavy rain from the thunderstorms resulted in over two feet of water across Pearblossom Highway in the community of Palmdale.
Flash Flood, Los Angeles
- When
- July 19, 6:46 PM PST to 7:10 PM PST
- Where
- Los Angeles County, 0.69 mi NW of Llano to 0.57 mi NW of Llano
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 34.508, -117.838
Strong thunderstorms developed across the Antelope Valley. Heavy rain from the thunderstorms resulted in significant flooding at the intersection of Highway 138 and 165th Street East. The flooding stranded several cars at the intersection.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat and Heat in Pennsylvania, July 19 to 20, 20152 deaths · 11 events
- Damaging Winds in Florida, July 19, 20151 death · $85,000 · 55 kt wind · 14 events
- Flash Flood in California, July 19, 20151 injured · $50 million · 1 event
- Hail and Damaging Winds in New Hampshire, July 19, 20151 death · 2.5 in hail · 18 events
- Flash Flooding in Illinois, July 19, 20151 death · 2 events
- Flash Flood and Flood in Vermont, July 19 to 20, 2015$1.0 million · 1 in hail · 8 events
- Flash Flooding and Flood in Illinois, July 19, 2015$300,000 · 4 events
- Damaging Wind in Arizona, July 19, 2015$250,000 · 61 kt wind · 1 event
- Damaging Winds in South Carolina, July 19 to 20, 2015$112,000 · 60 kt wind · 7 events
- Flash Flooding and Hail in New York, July 19, 20151 injured · 2 in hail · 43 events
- Lightning Strike in Florida, July 19, 2015$100,000 · 1 event
- Damaging Winds in South Carolina, July 19, 2015$52,000 · 60 kt wind · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 596619, 596621, 596623.